# SDR ABXA000087

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Part number: 591412155
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN ENTRY DOOR PAN CRACKED AT TOP HINGE CUT OUT.  FABRICATED DOOR REPAIR ANGLE IAW DC9 SRM 52-05 FIGURE 47.  INSTALLED DOOR REPAIR ANGLE IAW DC9 SRM 51-30-5 AND 51-30-1 AND 52-05 FIGURE 4.
